Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 49, Number 179

All articles in this issue are freely accessible.

The construction of preconditioners for elliptic problems by substructuring. II
J. H. Bramble, J. E. Pasciak and A. H. Schatz.
Math. Comp. 49 (1987), 1-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890250
Quasi-optimal estimates for finite element approximations using Orlicz norms
Ricardo G. Durán.
Math. Comp. 49 (1987), 17-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890251
Crosswind smear and pointwise errors in streamline diffusion finite element methods
C. Johnson, A. H. Schatz and L. B. Wahlbin.
Math. Comp. 49 (1987), 25-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890252
Steady state computations for wave propagation problems
Björn Engquist and Bertil Gustafsson.
Math. Comp. 49 (1987), 39-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890253
Numerical absorbing boundary conditions for the wave equation
Robert L. Higdon.
Math. Comp. 49 (1987), 65-90
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890254
The numerical viscosity of entropy stable schemes for systems of conservation laws. I
Eitan Tadmor.
Math. Comp. 49 (1987), 91-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890255
TVB uniformly high-order schemes for conservation laws
Chi-Wang Shu.
Math. Comp. 49 (1987), 105-121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890256
TVB boundary treatment for numerical solutions of conservation laws
Chi-Wang Shu.
Math. Comp. 49 (1987), 123-134
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890257
Multigrid solution of monotone second-order discretizations of hyperbolic conservation laws
Stefan Spekreijse.
Math. Comp. 49 (1987), 135-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890258
Discrete solution of the Plateau problem and its convergence
Takuya Tsuchiya.
Math. Comp. 49 (1987), 157-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890259
Convergence analysis for a nonsymmetric Galerkin method for a class of singular boundary value problems in one space dimension
Kenneth Eriksson and Yi Yong Nie.
Math. Comp. 49 (1987), 167-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890260
Abstract generalized bisection and a cost bound
R. Baker Kearfott.
Math. Comp. 49 (1987), 187-202
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890261
Piecewise cubic curve-fitting algorithm
Zheng Yan.
Math. Comp. 49 (1987), 203-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890262
Some plane curvature approximations
R. C. Mjolsness and Blair Swartz.
Math. Comp. 49 (1987), 215-230
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890263
The Faber polynomials for circular sectors
John P. Coleman and Russell A. Smith.
Math. Comp. 49 (1987), 231-241, S1
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890264
Asymptotic expansions of integrals of certain rapidly oscillating functions
U. Banerjee, L. J. Lardy and A. Lutoborski.
Math. Comp. 49 (1987), 243-249
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890265
On weight functions admitting Chebyshev quadrature
Klaus-Jürgen Förster.
Math. Comp. 49 (1987), 251-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890266
Quadrature formulae for Cauchy principal value integrals of oscillatory kind
G. E. Okecha.
Math. Comp. 49 (1987), 259-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890267
Some summation formulas for the series $_{3}F_{2}(1)$
J.-L. Lavoie.
Math. Comp. 49 (1987), 269-274
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890268
On the asymptotic evaluation of $∫^{𝜋/2}_{0}J^{2}_{0}(𝜆sinx)dx$
Basil J. Stoyanov and Richard A. Farrell.
Math. Comp. 49 (1987), 275-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890269
A method for computing the Iwasawa $𝜆$-invariant
R. Ernvall and T. Metsänkylä.
Math. Comp. 49 (1987), 281-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890270
On the computation of all imaginary quadratic fields of class number one
Juergen M. Cherubini and Rolf V. Wallisser.
Math. Comp. 49 (1987), 295-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890271
A note on elliptic curves over finite fields
Hans-Georg Rück.
Math. Comp. 49 (1987), 301-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 890272
Reviews and Descriptions of Tables and Books
Math. Comp. 49 (1987), 305-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions